Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Volterra integral equations in Banach space

Authors: Avner Friedman and Marvin Shinbrot
Journal: Trans. Amer. Math. Soc. 126 (1967), 131-179
MSC: Primary 47.70; Secondary 45.13
MathSciNet review: 0206754
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.70, 45.13

Retrieve articles in all journals with MSC: 47.70, 45.13

Additional Information

PII: S 0002-9947(1967)0206754-7
Article copyright: © Copyright 1967 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia